# SDR SIMA201809041001

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 20,252 hours, 14,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE TRAILING EMERGENCY LIGHT INOP. REPLACED RT SIDE FUSELAGE TRAILING EMERGENCY LIGHT BULB IAW CMM 33-52-07. OPS TEST OF THE RT TRAILING EXTERIOR LIGHT WAS DONE IAW AMM 33-51-15.
